Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having mole like mark in neck, spreading into patches. Could it be due to bad habits of husband?

My husband eats pan parag, gutka.And he smokes also.Very rarely drinks.10 days after marriage I noticed small black mole like marks appearing on my neck and later on my hands and now its got spreaded and looks like patches on my skin. I would like to know whether its the effect of my husband s bad habits. And how i would affected by having sex with him.
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Suryapriya,

It is too early to comment if you are getting it from your husband or if it is within you.

Definitely if your husband smokes the chances of you being affected is there. Chewing pan parag and gutka will affect him and not you.

The skin patches need to be examined by a Dermatologist and the diagnosis has to be confirmed.

I do not think having sexual intercourse with your husband will affect you in anyways other than spreading a sexually transmitted disease.

Hope this helps.

Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor